Drug users warned

Drug users warned

Local drug users could be at risk after concerns about Fentanyl recently located in the county.

Police issued a warning and said Fentanyl is a toxic opioid that mimics the effects of morphine in the human body, but has a potency 50 to 100 times that of morphine. It is often mixed with other drugs such as heroin. It can be found in white powder, gel or tablet form.

Fentanyl can cause skin rash, cardiac or respiratory problems, coughing, hypotension, convulsion and hallucination amongst other things.

Detective Constable Robert Blake said: “We would always advise against taking any illegal drugs, but following the discovery of a small amount of this substance, we are urging local drug users to be extra cautious.

“The safety of the public is our No.1 priority, and we are warning that Fentanyl may be in circulation in Wiltshire.”
Call police on 101. In an emergency, call 999.

 

 

Pin It on Pinterest